# SDR AALA20041262

- Difficulty date: December 28, 2004
- Submitted: December 31, 2004
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCI - EN ROUTE MCI-DFW SMOKE IN CABIN.  RETURNED MCI AND LANDED WITHOUT INCIDENT.  CHECKED FOR HYDRAULIC AND OIL LEAKS.  CHANGED COALESCER BAGS AND PERFORMED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
